MathSciNet Relay Station
MathSciNet bibliographic data
MR1727246 (2000g:49011) 49J40 (47J20 47J25)
Noor, M. A.; Al-Said, E. A. Wiener-Hopf equations technique for quasimonotone variational inequalities. J. Optim. Theory Appl. 103 (1999), no. 3, 705–714.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement